# SDR AALA20120419002

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 9,028 hours, 3,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER AT SEAT 14D HAS WRONG COLOR LENS COVER.  REPLACED LENS COVER AT SEAT 14D.  OPS CHECK NORMAL.
